Menstruation And Nausea Often After Curettage?
Good morning,. I am a mother of 1 child aged 13 months. A month ago I had a miscarriage u0026amp; must be curette. After that, the next week I got an injection because I was still breastfeeding. After KB (January 20) I have never had my period, I ask, why do I feel nauseous now? What happened to me? For the answer, thank you 🙏
Hello Ms. Lathifatun
In some people the use of injectable contraception can cause the woman to not experience menstruation, but if the use of family planning is stopped or replaced to other types of birth control in general it will return to menstruation again.
But it also needs to be considered, whether the menstrual condition is a side effect that may arise due to the use of injectable birth control, or because there is another condition that happens to occur after getting the injection. For example, disruption of hormonal balance, the occurrence of pregnancy again after the completion of the puerperium in the previous miscarriage, polycystic ovarian syndrome (PCOS).
Likewise complaints of nausea that do not specifically lead to a particular disease, because these complaints can occur due to fever, stomach ulcers, motion sickness, consuming too much food, consuming food with a flavor or aroma that is too strong (for example too sweet, salty, spicy , fishy smell, durian odor), indigestion, pregnancy, menstrual pain.
Seeing so many things that are considered for complaints experienced by Ms. Lathifatun, it is expected that you first check with your doctor directly, so that the doctor can dig up more information such as by interviewing your medical history, and conducting health checks, which where the information can help to determine what exactly is the source of the problem that causes nausea and late menstruation
Some things that Ms. Lathifatun can try to do are: Eat a balanced nutritious diet so that all nutritional needs needed for metabolic processes and hormone production can take place properly, manage stress appropriately, ensure that you get enough sleep, and avoid consuming drugs without consideration from the previous doctor
May be useful